# SDR SIMA200833801

- Difficulty date: November 28, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 20,409 hours, 20,140 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3488, CREW REPORTED WITH APU RUNNING AND NR 2 PACK OPERATING SMOKE IN CABIN AND PACK 2 OVERHEAT.  MEL ISSUED
